Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 71, NWS Atlanta, GA

March 26, 2013Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 26, 2013, 3:50 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2013, 3:50 PM EDT (19:50 UTC)
Expired
Mar 28, 2013, 10:58 AM EDT
In force
43 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.49 ft at Mar 27, 2013, 10:00 AM EDT.

actionminormoderate152003/2603/2703/2803/29
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WGUS42 KFFC 261950
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT TUE MAR 26 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC167-303-319-270950-
/O.NEW.KFFC.FL.W.0071.130326T1950Z-000000T0000Z/
/OCNG1.1.ER.130326T1929Z.130326T1930Z.000000T0000Z.NO/
350 PM EDT TUE MAR 26 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE STAGE WAS 16.7 FEET...AND RISING. 
* FLOOD STAGE IS 17 FEET.
* THE RIVER IS EXPECTED TO RISE JUST ABOVE FLOOD STAGE TONIGHT...
  THEN POSSIBLY LINGER THERE UNTIL WEDNESDAY AFTERNOON. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$
5 follow-up statements
881 
WGUS82 KFFC 270224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT TUE MAR 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-271623-
/O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.130326T1929Z.130327T0200Z.000000T0000Z.NO/
1023 PM EDT TUE MAR 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 10PM TUESDAY THE STAGE WAS 17 FEET...AND 
  RISING.
* MINOR FLOODING IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$
917 
WGUS82 KFFC 271045
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EDT WED MAR 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-280045-
/O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.130326T1929Z.130327T1000Z.000000T0000Z.NO/
645 AM EDT WED MAR 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 6AM WEDNESDAY THE STAGE WAS 17.4 FEET...AND 
  RISING.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.5 FEET ON FEB 15 2013.
  

$$
721 
WGUS82 KFFC 271640
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT WED MAR 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-280640-
/O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.130326T1929Z.130327T1515Z.000000T0000Z.NO/
1240 PM EDT WED MAR 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 12 PM WEDNESDAY THE STAGE WAS 17.5 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE THROUGH
  THURSDAY EARLY TO MID AFTERNOON.  
* FLOOD STAGE IS 17 FEET. 
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.5 FEET ON FEB 15 2013.
  

$$
714 
WGUS82 KFFC 280326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 PM EDT WED MAR 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-281726-
/O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.130326T1929Z.130327T1515Z.000000T0000Z.NO/
1126 PM EDT WED MAR 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 11PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND 
  SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$
247 
WGUS82 KFFC 281458
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT THU MAR 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

 
GAC167-303-319-281528-
/O.CAN.KFFC.FL.W.0071.000000T0000Z-130328T1458Z/
/OCNG1.1.ER.130326T1929Z.130327T1515Z.130328T1330Z.NO/
1058 AM EDT THU MAR 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE.
* AT 10 AM THURSDAY THE STAGE WAS 16.9 FEET...AND FALLING.
* FLOOD STAGE IS 17 FEET. 
* AT 17FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 3:46 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 26, 3:46 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT TUE MAR 26 2013

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE AND DRY CONDITIONS WILL PREVAIL THROUGH THE SHORT
TERM... WITH INITIAL CONCERN THE OCCASIONAL BURST OF SNOW FLURRIES
DURING THE LATE AFTERNOON-EVENING HOURS ACROSS NORTH GA. ALTHO...
LACK OF MOISTURE AND ABOVE FREEZING SURFACE TEMPS WILL GREATLY
HINDER ANYTHING ACCUMULATING... WILL MENTION SNOW FLURRIES FOR PARTS
OF NORTH GA THRU THE EVENING. NEXT CHALLENGE IS JUST HOW LATE WILL
THE CURRENT WIDESPREAD COLD AIR STRATOCU CLOUDINESS PERSIST THIS
EVENING OR OVERNIGHT. MODEL RH FIELDS AND AREA BUFR SOUNDINGS
SUGGEST CLOUDS WILL GRADUALLY DISSIPATE FROM SOUTH TO NORTH THRU THE
EVENING... WITH SCATTERED CONDITIONS EXPECTED IN THE ATLANTA METRO
AREA BY 10-11 PM...THEN CLEAR SKIES BY MIDNIGHT OR SHORTLY AFTER.
CLOUDS MAY LINGER MOST OF THE NIGHT ACROSS FAR NORTH GA...
ESPECIALLY AROUND THE HIGHER ELEVATIONS WHERE UPSLOPE CONDITIONS
PERSIST. HOWEVER... CLEARING SKIES AND DIMINISHING WINDS SHOULD
SUPPORT LOWS DIPPING INTO THE UPPER 20S TO LOWER 30S FOR MOST AREAS
TONIGHT. AS A RESULT... WILL CONTINUE WITH THE CURRENT FREEZE
WARNING ALL ZONES AS ADVERTISED. DESPITE THE PERSISTENT COOL
NORTHWEST WINDS ON WEDNESDAY... AMPLE SUNSHINE WILL ALLOW A NICE
WARM-UP WEDNESDAY AFTERNOON... WITH HIGHS GENERALLY FROM THE MID 50S
TO LOWER 60S... YET STILL COOLER THAN NORMAL FOR THIS TIME OF YEAR.
HIGH PRESSURE SETTLING OVER THE AREA WITH CLEAR SKIES WILL FAVOR
MORE FREEZING TEMPS AGAIN WEDNESDAY NIGHT... BUT MAINLY NORTH OF A
LA GRANGE TO MACON TO SWAINSBORO LINE.

39

.LONG TERM /THURSDAY THROUGH TUESDAY/...
EXTENDED MODELS STILL SHOWING SURFACE HIGH PRESSURE IN PLACE
THROUGH THE WEEK...WITH INCREASED CLOUDINESS EXPECTED SATURDAY AS
MOISTURE ADVECTS INTO THE REGION. MAIN FORECAST CONCERN CONTINUES
TO BE THE FRONTAL BOUNDARY PUSHING THROUGH THE STATE SUNDAY NIGHT
INTO MONDAY. OVERALL INSTABILITY REMAINS LIMITED...AND WITH
UNCERTAINTIES STILL PRESENT BETWEEN THE MODELS...HAVE CONTINUED
WITH PREVIOUS FORECAST...ONLY MENTIONING SHOWERS AT THIS TIME.
HAVE MADE ADJUSTMENTS TO TEMPERATURES...DEWPOINTS AND WINDS TO
ACCOUNT FOR THE LATEST MODEL TRENDS. EXPECT WARM UP INTO THE
WEEKEND...WITH TEMPERATURES NEARING NORMAL BY SATURDAY. PREVIOUS
DISCUSSION IS INCLUDED BELOW...

31

/ISSUED 420 AM EDT TUE MAR 26 2013/
HIGH PRESSURE OVER THE AREA TO START THE LONG TERM. THE MODELS ARE
IN GOOD AGREEMENT EVEN OUT TO DAY 7 WITH TIMING BUT THEY DO DIFFER
A BIT WITH INTENSITY OF NEXT SYSTEM. THE HIGH PRESSURE RIDGE THAT
IS OVER THE AREA IN THE BEGINNING OF THE EXTENDED KEEPS A DECENT
HOLD OVER THE AREA THROUGH THE END OF THE WORK WEEK. THERE ARE A
FEW LITTLE WEAK WAVES THAT TRY TO MOVE INTO THE STATE BUT LOOKS
LIKE ALL WE WILL SEE IS SOME OFF AND ON INCREASED CLOUD COVER
THROUGH FRIDAY. OUR NEXT CHANCE OF ANY REAL PRECIP WILL BE NEXT
WEEKEND. THE GFS AND ECMWF ARE BOTH SHOWING THE NEXT FRONTAL
SYSTEM MOVING IN FROM THE WEST FRIDAY WITH MOISTURE MOVING IN
ACROSS THE STATE SAT/SUN. THE ACTUAL FRONT DOES NOT PUSH THROUGH
THE AREA UNTIL SUN NIGHT INTO MONDAY BUT THEY BOTH ARE SHOWING THE
SAME TREND. THE DIFFERENCE IS THE GFS IS SHOWING MUCH DEEPER
MOISTURE MOVING IN WITH THIS SYSTEM THAN THE ECMWF. THEY ARE BOTH
SHOWING VERY LITTLE INSTABILITY SO HAVE DECIDED TO CONTINUE WITH
SHOWERS ONLY...BUT AM STILL NOT SURE WHICH TO GO WITH ON THE
AMOUNT OF PRECIP TO EXPECT. KEEPING SLIGHT CHANCE TO CHANCE POPS
ACROSS THE AREA SAT THROUGH MONDAY. TEMPS EXPECTED TO STAY AT OR
SLIGHTLY BELOW SEASONAL NORMS THROUGH THE EXTENDED.

01

&&

.AVIATION...
18Z UPDATE...
LATEST SATELLITE IMAGERY SHOWS WIDESPREAD MID LEVEL CIGS...
STRETCHING SOUTH OF CSG AND MCN. MODEL RH FIELDS AND BUFR DATA
SUGGEST THESE CIGS WILL PERSIST THRU 02-03Z BEFORE SCATTERING...
THEN SKC BY 04-05Z. THEN SKC OR FEW250 WILL PREVAIL THRU REMAINDER
OF TAF PERIODS. GUSTY NW WINDS WILL PERSIST THRU 03-04Z...THEN
08-10KTS PREVAIL OVERNIGHT. NW WINDS AROUND 10-12KTS WILL PREVAIL ON
WED.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE REMAINING ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          28  59  31  62 /   5   0   0   0
ATLANTA         29  56  35  60 /   5   0   0   0
BLAIRSVILLE     25  50  29  54 /  20   0   0   0
CARTERSVILLE    28  56  31  60 /  10   0   0   0
COLUMBUS        30  60  36  66 /   5   0   0   0
GAINESVILLE     29  54  34  59 /  10   0   0   0
MACON           28  60  32  65 /   5   0   0   0
ROME            29  57  31  62 /  20   0   0   0
PEACHTREE CITY  26  58  29  62 /   5   0   0   0
VIDALIA         31  60  36  65 /   5   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 10 AM EDT WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Mar 26, 11:08 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 AM EDT TUE MAR 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1108 AM EDT TUE MAR 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

...HIGH FIRE DANGER CONDITIONS EXIST ACROSS PARTS OF CENTRAL GEORGIA
THIS AFTERNOON...

...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT...
WINDY CONDITIONS WILL CONTINUE ACROSS THE STATE TODAY. WITH LOW
RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES EXPECTED...HIGH FIRE
DANGER CONDITIONS WILL EXIST THIS AFTERNOON MAINLY ACROSS PARTS OF
CENTRAL GEORGIA.

FREEZING TEMPERATURES CAN BE EXPECTED AGAIN TONIGHT WITH LOWS IN THE
MID 20S TO LOWER 30S FOR MOST AREAS. PLEASE REFER TO THE FREEZE
WARNING /ATLNPWFFC/ FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A FRONTAL BOUNDARY THAT WILL MOVE INTO THE STATE OVER
THE WEEKEND BUT THERE IS VERY LITTLE INSTABILITY WITH THIS SYSTEM.
ONLY EXPECTING SHOWERS ACROSS THE AREA SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:19 AM EDTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more30 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.